# SDR MALA964886

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Ring
- Part number: 310703411
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3334 - ON CLIMB-OUT FROM DTW, THE NR 1 TORQUE GAUGE BEGAN TO FLUCTUATE BETWEEN ZERO AND 120 PERCENT.  ALL OTHER ENGINE INDICATORS WERE NORMAL.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT TORQUE RING.  SYSTEM OPERATED SATISFACTORILY.  (M)
